# SDR AALA202403187970

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,712 hours, 26,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT FLIGHT ATTENDANTS REPORTED A SWEET ODOR ON CLIMB OUT. SMELLED LIKE MAPLE SYRUP. SMELL DISSIPATED ABOVE 10,000 FT AND DID NOT REOCCUR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED (OPEN)**
